# SDR CALA2017052201523

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 58,254 hours, 12,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 65423
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, ZONE 3 LAV PROXIMITY LIGHT FOUND DIM. M33401 & M33400 EMER BATTERY PACK REPLACED AND LAMP TEST NORMAL PER AMM 33-51-00.
